| Model Number |
MMT-751PNAL |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had keypad anomaly and failed battery.The customer¿s blood glucose level was unknown.The customer reported that they had diminished battery life, rejected new battery a few times, buttons sticking and require multiple presses causing wrong.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device received with all buttons responding properly.No damage on keypad assembly.No unlocked lcd keypad connector.Device received with all operating currents within specification and passed a21 error test and displacement test.No unexpected failed battery alarm anomalies noted.No unexpected low battery alarm anomalies noted.(b)(4).